# SDR IPXA0M63640

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 1133
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL BAT 1 LO MSG, ITEM TRANSFERRED TO M439552 IAW MEL 33-50-4.  R & R EMER BATTERY PACK IAW AMM 33-51-01.  OPS CK NORMAL. THIS CLEARS M439552.
